# SDR UALA2010052801847

- Difficulty date: May 28, 2010
- Submitted: June 10, 2010
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 69,732 hours, 20,057 cycles
- Engine: Pwa PW2040
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 729825M
- Part serial: 31054
- Condition: Failed
- Location: Lt Generator
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

EICAS MSG L GEN OFF DISPLAYED. GEN OFF LGT ILLUM & FAILED TO RESET.  GEN RESET THEN RETRIPPED. RAN CHECKLIST-NO HELP. REPLACED IDG, OPS CK NORMAL.
